# SDR YENA2020051830343

- Difficulty date: May 13, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 185
- Aircraft time: 33,853 hours, 21,779 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CRACK LOWER SKIN PANEL RH WING RIB 10; (REF AEROMAN NR 2020-164211) PERFORMED PERMANENT REPAIR IAW SRM 57-10-01 REPAIR 54P ITEM #9 FIG. 201 SHEET 6 TABLE 202. THIS REPAIR IS CAT ""A"" & NO FURTHER ACTION REQUIRED.
